# SDR ASMF200506015

- Difficulty date: June 15, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 46,807 hours, 29,491 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6010N000104
- Part serial: 1505
- Condition: Failed
- Location: Slats
- Part time: 53,698 hours, 40,688 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING FLIGHT LIGHT AUTO SLAT FAIL CAME ON.  DURING CHECK, APPLICABLE CIRCUIT BREAKERS WERE RESET AND FLAPS/SLATS WERE OPERATIONALLY TESTED TURNING ON THE OVERHEAD LIGHT IN THE SLATS PANEL LIGHTS.  BITE TO BOTH STALL COMPUTERS WERE PERFORMED SHOWING AUTO SLATS FAIL RED LIGHTS.  TECHNICAL PERSONNEL WAS SENT FROM MEX AND SLATS ACTUATORS WERE REPLACED IAW MM 27-80-08, TESTED CORRECT.  DURING OVERNIGHT SERVICE, TESTS TO AUTO-SLAT SYSTEM, PERFORMED IAW MM 27-80-08, ALL CORRECT.
